• Register

Share this question

Powered by Lybrate.com

Dr. Nikul Patel

Atharva Ayurveda Clinic and Panchkarma Center

307, Shalin Complex, Krishnabaug, Maninagar, Ahmedabad, Guajarat India 380008.

Contact : +91-79-400 80844; +91-98250 40844;

Email : info@lifecareayurveda.com

Timings : 10.00 am to 6.30 pm (Sat - Sun Off)

Free Ayurveda Tips on Your Mobile

From Dr.. Nikul Patel

Send Message as "Ayu", your Name, Location and Preferred Language on out whatsapp number +91-9825040844

Like on https://www.facebook.com/askayurveda

Follow on https://www.twitter.com/atharvaherbal

106 questions

97 answers

1 comment

4,433 users

Is Honey combined with ghee, a dangerous poison?

A few days earlier, one of my friend's healthy boy of 25 years expired suddenly. He was extraordinarily healthy, and was keen in maintaining his body healthily. His sudden death was a shock to his family as well as we people who loved him.

Some days after his death, his mother apprehended his death to be a suicide. She told us that he was found measuring honey and ghee in equal quantities on the night before his death.. He was mixing it and drinking just before proceeding to sleep. When his loving sister and mother wanted to taste the same, he was explaining that it is a medicinal combination and should not be taken by people who do not exercise sufficiently.

The next morning, her son did not wake up.  She doubted that the calculated combination may be a drastic poison. Otherwise, he should have shared it with his sister and his mother. Hence this question.

asked in Ayurveda by Dineshan
edited by admin
Q 2 A 0 C 0

1 Answer

Hello

Have a Spiritual Day !!

Welcome to the world of health from ayurveda being with Dr. Nikul Patel

Hello As you have asked about the poisonous effect of Ghee and Honey in equal Quantity.

I like to share you as per Ayurveda Sciece Ghee and Honey in equal quantity is Oppisite food and it mak such bad effetcs to our body. But death from this combination, means drastic poisonus effetc it not heared any time.

As per the concept of Viruddh aahaar - Oppisite Food intake; it may make bad effects to the health and also can create such diseases after a long time consuption; like skin problem, white patches, Vitiligo, Diarrhoea, Abdominal discomfort, Rheumatic problem like this.

In quick effects some times it may make diarrhoea or vomiting is such cases. But its not dangerous in this way.

----------------
Dr. Nikul Patel
Ayurveda Consultant
Ahmedabad

Phone : +91-79-400 80844
Mobile : +91-98250 40844 ( do not call for free guidance)

Atharva Ayurveda Clinic and Panchkarma Center
307, Third Floor, Shalin Complex,
Krishnabaug, Maninagar,
Ahmedabad (Gujarat); India – 380008
Timings : 10.00 am to 6.30 pm (IST)
(Saturday – Sunday Closed)
Email : info@lifecareayurveda.com
facebook : https://www.facebook.com/askayurveda
Twitter : https://twitter.com/atharvaherbal
Whatsapp : +91-9825040844
--------------

For Free Ayurveda Tips
send AYU to whatsapp no. +91-9825040844
--------------

Visit Our Websites
For Ayurveda Related Information
http://www.lifecareayurveda.com
http://www.qa.lifecareayurveda.com
http://www.hindi.lifecareayurveda.com
http://www.qa.hindi.lifecareayurveda.com
http://www.gujarati.lifecareayurveda.com
http://www.qa.gujarati.lifecareayurveda.com
answered by admin
edited by admin

Related questions

Disclaimer : All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions.
...